The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ball, J. M. and Kirchheim, Bernd and Kristensen, Jan (2000) Regularity of quasiconvex envelopes. Calculus of Variations and Partial Differential Equations, 11 (4). pp. 333-359. ISSN 0944-2669 (Paper) 1432-0835 (Online)

This list was generated on Fri Oct 31 08:22:22 2014 GMT.